# SDR AALA202201030824

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A300*
- Aircraft serial: 5939
- Aircraft time: 25,347 hours, 9,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING OPERATION CHECK OF L1 AND R4 DOOR SLIDE. GETTING CABIN INTERCOMMUNICATION DATA SYSTEM FAULT ESCAPE SLIDE LIGHT EMERGENCY POWER SUPPLY UNIT (13WL) AFT LEFT. REPLACED EMERGENCY POWER SUPPLY UNIT 13WL PER JOB CARD 26C00033004. DID NOT FIX. REPLACED SLIDE (AALA202201034260) PER JOB CARD 26L00025010 ON DOOR 4L. OPERATIONS CHECK GOOD.
